# SDR AU960379

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 5711098007
- Condition: Corroded
- Location: Centre Wing Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CENTRE WING INNER ACCESS PANEL EXCESSIVELY CORRODED ON THE INNER BONDED EDGE DOUBLER
